

Annual Meeting 2019

<u>Dates</u>

Location

Wednesday, May 15th, 2019 9:30 am to 4:30 pm MT

Thursday, May 16th, 2019 9:00 am to 4:30 pm MT

Friday, May 17th, 2019, 9:00 am to 12:00 pm MT Calgary, AB BMO Community Room Central Library 800 3 St SE Calgary, AB T2G 0E7

<u>Hotel</u>

Alt Hotel Calgary East Village 635 Confluence Way SE Calgary, AB

<u>Host</u>

City of Calgary

Jasmine Ing, Research Social Planner Research & Reporting, Strategic Services Calgary Neighbourhoods The City of Calgary T 403.268.5472 Floor 3, Alberta Trade Centre - 315 10 Avenue SE Mailing Address: P.O. Box 2100, Station M (#116), Calgary, AB Canada T2P 2M5 Jasmine.Ing@calgary.ca

Webinar

The meeting will also be broadcast via webinar for those who are unable to attend. Please log in to **https://cdp.adobeconnect.com/theboardroom/** ahead of time to test your audio settings. A microphone is necessary if you wish to speak, but there will also be a chat function available that will be monitored.

Purpose

- 1. Network and share information among Lead organizations
- 2. Generate input to program decisions and strategic direction
- 3. Provide information updates by Community Data Program Team



Agenda: Wednesday, May 15, 2019

Data Workshop: Capacity Building in Calgary

9:30 am -10:30 am MT (11:30 am - 12:30 pm ET)			
0.1	Data workshops led by local Calgary members	60 mins	

Morning break: 10:30 am to 10:45 am

10:45 am – 12:00 pm MT (12:45 – 2:00 pm ET)			
0.2	Data workshops led by local Calgary members	75 mins	

Lunch: 12:00 pm to 1:30 pm (host will provide list of options)

Data Workshop: Immigration

1:30 pm – 2:45 pm MT (3:30 – 4:45 pm ET)

0.3	Panel discussion: Data on Immigration	1.25	
	Heath Priston, City of Toronto	hour	
	Sharon Stroick, Calgary Local Immigration Partnership - CLIP		
	Judy Sears, Immigration, Refugees and Citizenship Canada - IRCC		
	Mary Grantham O'Brien, University of Calgary		
	Moderated by Michel Frojmovic, Community Data Program - CDP		

Afternoon break: 2:45 pm to 3:00 pm

Data Workshop: National Poverty Strategy

3:00 pm - 4:30 pm MT (5:00 pm - 6:30 pm ET)

0.4	.4 Panel discussion: National Poverty Strategy	
	Ivan Sierralta, Vibrant communities Calgary	hour
	Andrew Heisz, Statistics Canada	
	Hugues Vaillancourt, responsible for the Poverty Reduction Strategy at Employment and Social Development Canada	
	Ron Kneebone, University of Calgary	
	Moderated by Derek Cook, Canadian Poverty Institute	



Agenda: Thursday, May 16, 2019

Breakfast: 9:00 am to 9:15 am

1 Welcome

9:15 am - 9:25 am MT (11:15 am - 11:25 am ET)

1	.1	Welcome by host, Jasmine Ing, Calgary Data Consortium	5 mins	
1	.2	Purpose and structure of the meeting, Michel Frojmovic, Lead, CDP	5 mins	

2 CDP in Transition

9:25 am – 10:00 am MT (11:25 am – 12:00 pm ET)

2.1	.1 Transitioning from CCSD to CCEDNET		
	Peggy Taillon (virtual), Canadian Council on Social Development - CCSD		
	Mike Toye, Canadian Community Economic Development Network - CCEDNET		
	Michel Frojmovic, CDP		
2.2	Questions and Answer Period	20 mins	

3 Highlights from 2018-2019 and Plans for 2019-2020

10:00 am - 10:20 am MT (12:00 pm - 12:20 pm ET)

3.1	Highlights from the 2018-2019 Annual Report, Michel Frojmovic	20 mins	
	Discussion		

Morning Break: 10:20 am to 10:30 am

4 Presentation & Discussion: Data Acquisition and Access

10:30 am – 12:00 pm (12:30 pm – 2:00 pm ET)

4.1	Presentation of highlights of data acquisition in 2018-2019, <i>Michael Ditor</i> (<i>CDP</i>)	
4.2	Discussion and feedback for data acquisition in 2019-2020	45 mins



Lunch: 12:00 pm to 1:45 pm

Tour of Central Public Library: 1:00 pm - 1:45 pm

5 Presentation: Modeling Data

1:45 pm – 2:05 pm MT (3:45 pm – 4:05 pm ET)

5.1	Areas of Concentrated Disadvantage Model, Natalie Hui, York Region	20 mins	
		(

6 Presentation & Discussion: Training & Capacity Building

2:05 pm - 3:00 pm MT (4:05 pm - 5:00 pm ET)

6.1	Review of training and capacity building, Mary Clarke, CDP (virtual)	15 mins
6.2	Feedback from the users of the CDP catalogue, Mike Ditor, CDP	10 mins
6.3	Discussion of CDP tools and priorities, <i>moderated by Michel Frojmovic</i> , <i>CDP</i>	30 mins

Afternoon break: 3:00 pm to 3:15 pm

7 Presentation & Discussion: Evolving Partnerships

3:15 pm – 4:15 pm MT (5:15 pm – 6:15 pm ET)

7.1	Local Immigration Partnership (LIP) and the Immigration Data Portal (IDP), <i>Michel Frojmovic and Mike Ditor, CDP</i>	15 mins
7.2	Canadian Urban Sustainability Practitioner's Network (CUSP) and mapping energy poverty, <i>Michel Frojmovic, CDP</i>	15 mins
7.3	Neighbourhood Financial Health Index (NFHI), Prosper Canada, <i>Mike Ditor</i> , <i>CDP</i>	10 mins
7.4	Discussion of partnerships, moderated by Michel Frojmovic and Mike Ditor, CDP	20 mins

8 Conclusion of Day 1, Looking Forward to Day 2

4:15	pm	-4:30	pm

8.1	Concluding remarks, Michel Frojmovic	15 mins
-----	--------------------------------------	---------



Dinner event: 6:00 pm to 9 pm, Location TBD by Host

Agenda: Friday, May 17th, 2019

Breakfast: 9:00 am to 9:15 am

9 Roundtable: Consortium Effectiveness Study

9:15 am - 9:55 am MT (11:15 am - 11:55 am ET)

9.1	Results of the Consortium Effectiveness Study, Ross Graham, Waterloo	40 mins	
	Consortium		

10 Roundtable: How To Run a Consortium

10.1	Roundtable discussion, moderated by Michel Frojmovic	60 mins	
		1	

Morning Break: 10:55 am to 11:05 am

11 Roundtable: CDP Data Modelling with Statistics Canada

11:05 am – 11:45 am MT (1:05 pm – 1:45 pm ET)

11.1	Modelling socio-economic variables to municipal and neighbourhood	40 mins	
	geographies, Michel Frojmovic, CDP and Cynthia Bocci (virtual), Statistics		
	Canada		

12 Wrap up

11:45 am -12:00 pm

12.1	Plans for a larger meeting to celebrate CCSD's 100 th Birthday in 2020, <i>Michel Frojmovic</i>	10 mins
12.2	Concluding remarks & acknowledgements, Michel Frojmovic, Mike Toye	5 mins